# SDR FDEA201610153638

- Difficulty date: October 15, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 51,007 hours, 22,266 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A5771009600200
- Part serial: NT1149
- Condition: Punctured
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 SPOILER LOWER SKIN HAS PUNCTURE DAMAGE.  REMOVED AND REPLACED RT WING NR 2 SPOILER PER AMM 27-64-11-04 AND AMM 27-61-54-04.
